Cult members waste years at Benzo Buddies, waiting for the Ashton miracle that never comes

Looking for my 2014/2015 buddies
« on: March 14, 2018, 06:55:21 pm »

[Buddie]

I’ve been feeling really lonely lately as the symptoms drag on into year three. Losing hope for a miraculous turnaround, wondering if I should just learn to cope with the way things are, the new normal- you know the drill.

I used to post a lot on the working taperers group, the moms and dad’s cafe and the Ashton taper thread. I thought about posting there to see if anyone was still around, but decided to do this instead.

Sleepless in the Bay Area-
[…]

Re: Looking for my 2014/2015 buddies
« Reply #1 on: March 15, 2018, 06:56:55 pm »

[Buddie]

Hi […]. I’m still hanging around. Get a bearable day once in a blue moon. What are your symptoms?

Cult screwball tries GABA supplement, flips out, begs Ashton’s forgiveness

word of caution
« on: March 07, 2018, 08:23:12 pm »

[Buddie]

please do not move this post to the supplement section as I think it’s something everyone needs to see

i am going to be taking a break from BB for a little while due to lots of travel but wanted to post something – i am 9 months out now and had been doing amazing – then – in a frustrated moment with sleep – i decided to try – literally – a 1/2 capsule of GABA – i had used it years ago before z drugs, i had carefully carefully avoided all GABA impacting things until then – well – for 72 hours – i went back into acute – severe severe withdrawal – absolutely terrifying – no sleep in those 72 hours – my heart rate that had been back in the 60s went back to 100 – severe muscle pain, constant chemical induced panic – not anxiety – panic. so – for those of you who have been dabbling with GABA supplements thinking they will ease the burden of withdrawal – this experience showed me that – it is indeed true what the ashton manual says– that anything acting on GABA really isnt helping you but delaying or preventing healing…… withdrawal is horrible – and its just something you have to get through – i really believe that anything acting on GABA is going to hinder or prevent healing – so carefully research what you take – things like holy basil, ashwagandha, relora, passionflower, CBD – they all hit the GABA receptors. if you find you aren’t getting better – this may be why.

thankfully after 72 hours everything went back to normal and i learned a very valuable lesson. i suspect alcohol would have this same effect so will continue to abstain for a good long while – not worth the terror of what i went through in those 72 hours wondering if i had totally reset the clock back to zero… looking forward to my vacation in the sun and then lots of work travel – i am grateful to have reclaimed my life and will never risk my recovery again. I accept sleep will be up and down a while longer!

LIBERATION?

Psych drug free and liberated
« on: December 16, 2017, 04:33:04 am »

[Buddie]

Hi!
I stumbled upon this site in oct 2017, and it has been the best support ever. I couldnt believe that finally, i found a community who understands benzo and psych med issues, and the stories, guidance, and the forums were and contine to be inspirational and informative. In short, since 2005, i was prescribed clonazepam, and up to may 2017, my daily cocktail was: 30 mg vyvanse, 7.5 zopiclone, 100 mgs seroquel, 15-30 mg remeron, and 1.5 clonazepam. Over-medicated, yes! Over diagnosed? Yep! In May 2017, with finally the ears of two psychiatrists who listened and saw my sleep study results, i started to taper from 1. vyvanse (hellish). 2 seroquel (easy), zopiclone (a bit rough), remeron (what? That was a breeze to finally, today, sitting at 21 days clonazepam free (a ride to hell and back with the aim of reaching heaven here on earth, and can finally see it. Thanks to this website, to All you beautiful pple with such courage. Ill be posting more and sharing my
triumphs and seeking some support as im still having waves and when a small window opens, I see heaven again. Its time to live med and benzo free. And when Im better, I want to yell that outloud. We are free. We are strong. Ttys.

Ashton tapers cause turkey neck

I have aged drastically!
« on: December 08, 2017, 10:51:47 pm »

[Buddie]

Struggling. Seems like I have aged 20 years in the past 6 months. Wrinkles galore, turkey neck, gaunt and pale. It’s really scary. I can’t handle looking at myself. So disturbing!! It this withdraw? Am I seeing a distorted view of myself and exaggerating every line?

Feel horrible and ill constantly. Weak and tired. Does this get better? Will we look and feel healthy and younger again? Is this permanent?

Thoughts are welcome!

Re: I have aged drastically!
« Reply #1 on: December 08, 2017, 11:06:19 pm »

[Buddie]

I can’t say if it gets better or not, but I don’t recognize myself anymore either, so you’re not alone buddy.